MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number EXPRESS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and verified the reported issue.The customer received a replacement device.Physio-control further evaluated the customers device and contamination of the on/off button flex cable was determined to be the cause of the reported issue.The device was destructively tested.The root cause of the reported issue is the contaminated on/off flex cable.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no patient involvement reported with the event.Upon evaluation of the customer's device, physio-control observed that the device would failed to power up.

Brand Name
LIFEPAK EXPRESS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11127799
Report Number0003015876-2021-00070
Device Sequence Number19645255
Product Code MKJ
UDI-Device Identifier00883873823644
UDI-Public00883873823644
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEXPRESS
Device Catalogue Number99427-000129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1